Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 107, NWS Pueblo, CO

June 25, 20174 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2017, 2:54 PM MDT for 4 counties in Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 2:54 PM MDT (20:54 UTC)
Expired
Jun 25, 2017, 3:45 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:28 PM MDTHAIL 1.759 N Sugar City, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WUUS55 KPUB 252054
SVRPUB
COC011-025-061-089-252145-
/O.NEW.KPUB.SV.W.0107.170625T2054Z-170625T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
254 PM MDT SUN JUN 25 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Eastern Crowley County in southeastern Colorado...
  Northwestern Bent County in southeastern Colorado...

* Until 345 PM MDT

* At 253 PM MDT, a severe thunderstorm was located 10 miles south of
  Forder, or 38 miles north of La Junta, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 10358 3824 10334 3812 10365 3852 10387
TIME...MOT...LOC 2053Z 332DEG 30KT 3852 10373 

HAIL...1.25IN
WIND...60MPH
 
$$

tlm
3 follow-up statements
279 
WWUS55 KPUB 252109
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
309 PM MDT SUN JUN 25 2017

COC011-025-061-089-252145-
/O.CON.KPUB.SV.W.0107.000000T0000Z-170625T2145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
309 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...EASTERN CROWLEY AND
NORTHWESTERN BENT COUNTIES...

At 309 PM MDT, a severe thunderstorm was located 11 miles north of
Sugar City, or 29 miles north of La Junta, moving southeast at 35
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 10358 3824 10334 3812 10365 3852 10387
TIME...MOT...LOC 2109Z 332DEG 30KT 3840 10365 

HAIL...1.25IN
WIND...60MPH
 
$$

tlm
557 
WWUS55 KPUB 252129
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
329 PM MDT SUN JUN 25 2017

COC011-025-061-089-252145-
/O.CON.KPUB.SV.W.0107.000000T0000Z-170625T2145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
329 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...EASTERN CROWLEY AND
NORTHWESTERN BENT COUNTIES...

At 329 PM MDT, a severe thunderstorm was located near Sugar City, or
18 miles north of La Junta, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3843 10352 3824 10334 3812 10365 3844 10381
TIME...MOT...LOC 2129Z 332DEG 30KT 3825 10355 

HAIL...1.25IN
WIND...60MPH
 
$$

tlm
806 
WWUS55 KPUB 252139
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
339 PM MDT SUN JUN 25 2017

COC011-025-061-089-252145-
/O.CON.KPUB.SV.W.0107.000000T0000Z-170625T2145Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
339 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...EASTERN CROWLEY AND
NORTHWESTERN BENT COUNTIES...

At 338 PM MDT, a severe thunderstorm was located near Sugar City, or
21 miles north of La Junta, moving south at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Sugar City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3843 10352 3824 10334 3812 10365 3844 10381
TIME...MOT...LOC 2138Z 340DEG 18KT 3828 10361 

HAIL...1.75IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:59 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 25, 11:59 AM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1159 AM MDT Sun Jun 25 2017

.UPDATE...
Issued at 540 AM MDT Sun Jun 25 2017

Latest guidance coming in a bit hotter with respect to precip
chances for the the southern mtns/S I-25 corridor region. Bumped
up pops and qpf for this region for later this afternoon/evening.
\/Hodanish

&&

.SHORT TERM...(Today and tonight)
Issued at 510 AM MDT Sun Jun 25 2017

Currently...

Quite a bit of mid cloudiness was located east of the contdvd this
morning. These clouds are associated with persistent modest upslope
flow combined with weak short waves in the  mid level northwest flow
aloft. Clusters of showers and isold tsra were noted mainly north,
east and south of the fcst area, although a few showers were noted
in the KTAD region. Temps were mild at 3 am, with 50s and 60s in the
valleys and plains, and 30s and 40s in the mtns. Dewpts were
relatively high with 40s in the valleys and 50s most of the plains.

Today...

Short range hires guidance has been having problems this morning as
it has been over forecasting  precip over the plains during the last
several hours. Given latest trends, believe best chance of precip
over the fcst area will be over the far eastern plains and along the
CO/NM border, and this is where I painted the highest pops for this
morning. By this afternoon, as another weak short wave moves towards
the region, showers should initiate over the S mtns and move
southeast later this afternoon. Some shear and CAPE are present, so
a few stonger cells will be possible, mainly along the greater I-25
corridor from Pueblo south to the NM border. Max temps today over
the plains should be about 2-4F warmer than yesterdays highs.

Plains will likely see quite a bit of mid lvl cloudiness today.

Any precip over the higher terrain (w of the s mtns) will be
isolated.

Tonight...

With weak waves continuing to move southeast in the NW flow
aloft, showers and tsra will be possible this evening and
continuing into the early morning hours. The best overall coverage
will be this evening. Mountains for the most part will remain
dry, especially west of the s mtns. \/Hodanish

.LONG TERM...(Monday through Saturday)
Issued at 510 AM MDT Sun Jun 25 2017

Main longer term meteorological issues continue to be relatively
active conditions in combination with generally near to below
seasonal temperatures into Monday night as a passing upper
disturbance interacts with the daily heating cycle and adequate
atmospheric moisture/surface boundaries.

The highest potential for strong to marginally severe thunderstorms
as well as cells containing locally heavy rain should noted along
and near the I-25 corridor from Monday into Monday night(which
matches well with the Storm Prediction Center's latest Day 2
Severe Outlook).

Overall, it still appears that return to drier(although isolated
storms will be possible at times) and warmer conditions should be
noted from Tuesday night into late week as varying degrees of
eastern Colorado lee-side surface troughing tends to dry the
airmass over the majority of the forecast district.

Also, a brief-lived northerly-northeasterly surface surge is
projected to move across eastern sections of the forecast district
Thursday night, allowing for cooler maximum temperatures on
Friday in combination with somewhat enhanced precipitation
potential from Thursday evening into Friday night.

Coolest temperatures during the longer term over the forecast
district are anticipated Monday and then again on Friday with
warmest conditions expected Tuesday and Wednesday and then again
on Saturday with maximum temperatures nearing or exceeding the 90F
threshold over eastern portions each of these days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1159 AM MDT Sun Jun 25 2017

 KCOS and KPUB will see -tsra in the vicinity from 21Z and 02Z
respectively, possible very brief MVFR conditions. KALS should
see dry weather and fairly light winds. In addition, there will
be a chance for light fog and low cigs in the earlier morning at
KCOS and KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
AVIATION...TM
Hazardous weather outlook, Jun 25, 11:52 AM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1152 AM MDT Sun Jun 25 2017

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1152 AM MDT Sun Jun 25 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will occur, mainly from the
eastern mountains into the plains, with the best chance being
across the southern Sangre de Cristos Mountains, southern I-25
corridor, and Raton Mesa. A few of the storms may be marginally
severe, with hail around quarter size and winds gusts to 60 mph.
Cloud to ground lightning will be the other risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday and Tuesday, a few storms will be marginally severe, with
hail around quarter size, wind gusts around 60 mph, locally heavy
rainfall and lightning. The favored locations for those storms
will be the I-25 corridor and plains.

Then, isolated storms, with cloud to ground lightning, wind gusts
around 50 mph, and small hail are expected during the afternoons
and evenings Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight, mainly across the I-25
corridor and the Raton Mesa.

13/13

In the hours before

Special weather statement, Jun 25, 12:59 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT SUN JUN 25 2017

COZ096-098-251945-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
1259 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 145 PM MDT...

At 1259 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bristol, or 10 miles east of Lamar, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Holly, Granada, Hartman and Bristol.

LAT...LON 3802 10251 3820 10251 3827 10209 3795 10209
TIME...MOT...LOC 1859Z 268DEG 9KT 3812 10242

tlm
Local storm report, Jun 25, 1:32 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
132 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             7 WSW BRISTOL           38.09N 102.43W
06/25/2017  M1.00 INCH       PROWERS            CO   PUBLIC

            LOTS OF LITTLE HAIL WITH A FEW LARGER
            STONES.

&&

KAM
Special weather statement, Jun 25, 2:05 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
205 PM MDT SUN JUN 25 2017

COZ098-099-252045-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
205 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 245 PM MDT...

At 205 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Granada, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Prowers and northeastern Baca Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3759 10206 3786 10241 3799 10225 3791 10205
      3761 10204
TIME...MOT...LOC 2005Z 314DEG 18KT 3788 10227

tlm
Special weather statement, Jun 25, 2:08 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
208 PM MDT SUN JUN 25 2017

COZ081-082-085-252100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
208 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 300 PM
MDT...

At 207 PM MDT, amateur radio operators reported a thunderstorm near
Pikes Peak, or 11 miles west of Colorado Springs, moving southeast
at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Manitou Springs, Pikes Peak
and Fort Carson.

LAT...LON 3878 10517 3891 10501 3868 10469 3855 10484
TIME...MOT...LOC 2007Z 313DEG 24KT 3880 10502

tlm
Special weather statement, Jun 25, 2:33 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
233 PM MDT SUN JUN 25 2017

COZ067>071-252115-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
233 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA...SOUTHERN
RIO GRANDE AND NORTH CENTRAL CONEJOS COUNTIES UNTIL 315 PM MDT...

At 231 PM MDT, Doppler radar was tracking strong thunderstorms
across the eastern flank of eastern San Juan Mountains south of Del
Norte and Monte Vista, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
mountains and adjacent foothills in Rio Grande and Conejos Counties.

LAT...LON 3756 10665 3766 10649 3738 10591 3714 10614
TIME...MOT...LOC 2031Z 288DEG 30KT 3758 10649

tlm

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:59 PM MDTSpecial Weather StatementPUBProwers46 min
Jun 25, 1:15 PM MDTSevere Thunderstorm WarningPUBProwers45 min
Jun 25, 2:05 PM MDTSpecial Weather StatementPUBProwers40 min
Jun 25, 2:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jun 25, 2:33 PM MDTSpecial Weather StatementPUBConejos, Rio Grande42 min
Jun 25, 2:35 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers25 min
Jun 25, 3:05 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers55 min
Jun 25, 3:25 PM MDTTornado WarningPUBBaca35 min
Jun 25, 3:43 PM MDTTornado Warning Tornado observedPUBBaca47 min
Jun 25, 3:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero18 min
Jun 25, 3:48 PM MDTSpecial Weather StatementPUBCostilla42 min
Jun 25, 4:01 PM MDTSevere Thunderstorm WarningPUBLas Animas44 min
Jun 25, 4:13 PM MDTSevere Thunderstorm WarningPUBBaca47 min
Jun 25, 4:34 PM MDTTornado WarningPUBBaca26 min
Jun 25, 4:44 PM MDTSpecial Weather StatementPUBPueblo46 min
Jun 25, 4:52 PM MDTSpecial Weather StatementPUBLas Animas38 min
Jun 25, 5:18 PM MDTSpecial Weather StatementPUBBaca27 min
Jun 25, 5:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 25, 5:31 PM MDTSevere Thunderstorm WarningPUBBaca29 min
Jun 25, 5:43 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Jun 25, 5:55 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.